MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6725127090
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a right total knee arthroplasty procedure, the blade broke.It was further reported that the broken pieces were successfully removed from the patient and there was a five minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: b5: upon evaluation of the returned device, it was confirmed that the blade tip was not broken and this is not a reportable event.Additional narrative: h6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a right total knee arthroplasty procedure, the blade broke.It was further reported that the broken pieces were successfully removed from the patient and there was a five minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.It was subsequently determined based on the evaluation of the returned device that the blade did not break, the cartridge split open at the side welds.

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12052173
Report Number3015967359-2021-01223
Device Sequence Number3647641
Product Code HWE
UDI-Device Identifier07613327143751
UDI-Public07613327143751
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6725127090
Device Catalogue Number6725127090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer08/12/2021
10/07/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/12/2021
10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1